# SDR HEEA966922

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2272V
- Make and model: Bell 206B
- Aircraft serial: 3621
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLY LIGHT DOES NOT COME ON AND TEST LIGHT WILL NOT ILLUMINATE. REPLACED SWITCH BOARD AND FUSE F401. REPAIRED.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  REPLACED DETERIORATED RESISTOR R477.  INSTALLED HEATSINK BEHIND TRANSISTOR Q415.  FOUND WEAK POWER OUT.  REPLACED CAVITY TUBE V101.REPAIRED. ADJUSTED FREQUENCY AND ALIGNED RECEIVER.  BENCH CHECK GOOD.
